Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 587, NWS Jackson, MS

July 25, 2011Issaquena County, Mississippi; East Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 25, 2011, 8:13 PM CDT for Issaquena County, Mississippi; East Carroll Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 8:13 PM CDT (01:13 UTC)
Expired
Jul 25, 2011, 8:40 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties East Carroll Parish, LA, Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2198 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS54 KJAN 260113
SVRJAN
LAC035-MSC055-260200-
/O.NEW.KJAN.SV.W.0587.110726T0113Z-110726T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 900 PM CDT

* AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FITLER MOVING SOUTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY AND PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3277 9120 3281 9097 3277 9096 3266 9096
      3266 9093 3257 9091 3256 9096 3257 9097
      3257 9105 3256 9108 3256 9111 3254 9114
TIME...MOT...LOC 0114Z 349DEG 17KT 3276 9109

$$

JA
1 follow-up statement
094 
WWUS54 KJAN 260140
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT MON JUL 25 2011

LAC035-MSC055-260150-
/O.CAN.KJAN.SV.W.0587.000000T0000Z-110726T0200Z/
ISSAQUENA MS-EAST CARROLL LA-
840 PM CDT MON JUL 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ISSAQUENA COUNTY...AND
SOUTHEASTERN EAST CARROLL PARISH IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3277 9120 3281 9097 3277 9096 3266 9096
      3266 9093 3257 9091 3256 9096 3257 9097
      3257 9105 3256 9108 3256 9111 3254 9114
TIME...MOT...LOC 0140Z 349DEG 17KT 3264 9106

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 5:36 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 25, 5:36 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT MON JUL 25 2011

.UPDATE...HAVE ISSUED AN UPDATE TO CANCEL THE CURRENT FLASH FLOOD
WATCH. THIS AREA NO LONGER HAS A RISK THROUGH 7 PM THIS EVENING.
HOWEVER...SOME OF THIS AREA WILL HAVE A RISK OF HEAVY RAIN LATER
TONIGHT AND ON TUE. THIS RISK WILL BE EVALUATED DURING THE SHIFT AND
ANOTHER WATCH MAY BE NEEDED FOR SOME PORTION OF THE AREA.

SOME FORECAST ADJ WILL BE COMING OUT TO INCREASE POPS ACROSS THE NW
TO HANDLE THE CURRENT ACTIVITY. ALSO...POPS WILL BE REDUCED ACROSS
THE E/SE AREAS FOR THIS EVENING...BUT WILL LIKELY REMAIN IN THE
40-50% RANGE FOR NEW DEVELOPMENT AFTER 4 AM. MORE INFO ON THESE
UPDATES WILL BE OUT LATER THIS EVENING. FORECAST UPDATES WILL BE OUT
BY 6 PM. /CME/

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT MON JUL 25 2011/

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...LOCAL RADAR SHOWING
SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON BUT COVERAGE HAS BEEN
A BIT LESS THAN PREVIOUS DAYS. HOWEVER...AS A DISTURBANCE MOVING
ACROSS ARKANSAS AND A WEAK SAGGING BOUNDARY INTERACTS WITH THE MOIST
AND UNSTABLE AIRMASS OVER THE REGION...ADDITIONAL SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON INTO THE EVENING. STORM
MOVEMENT HAS BEEN A BIT FASTER TODAY THEN PREVIOUS DAYS AND MAY HAVE
KEPT FLASH FLOODING TO A MINIMUM. HOWEVER...THOSE AREAS THAT HAVE
SEEN STORMS...THESE ARE CAPABLE OF PRODUCING 1 TO 2 INCHES QUICKLY.
CURRENT FLASH FLOOD WATCH SEEMS REASONABLE BUT SOME LOCATIONS HAVE
NOT SEEN MUCH IN THE WAY OF RAINFALL YET TODAY. WHILE THE POTENTIAL
STILL EXISTS GIVEN THE AIRMASS AND WHAT SHOULD BE A BIT STRONGER
FORCING THAN THIS WEEKEND HAD...NOT CONFIDENT ENOUGH IN EXTENDING
WATCH THROUGH THE NIGHT GIVEN LESS COVERAGE TODAY ACROSS THE WHOLE AREA.
WILL ALLOW THE NEXT SHIFT TO CONTINUE TO MONITOR RAINFALL AND
DETERMINE WHAT AREAS CAN BE CUT AND/OR EXTENDED TO THE WATCH IF
NEEDED. THE ONLY LOCATION I FEEL MOST CONFIDENT ABOUT IS THE PINE
BELT...GIVEN ADDITIONAL RAINFALL TODAY AND POTENTIAL FOR ADDITIONAL
STORMS TOMORROW.

FOR TONIGHT...MOST ACTIVITY WILL DIMINISH TONIGHT BUT CANNOT RULE
OUT LINGERING ACTIVITY LATER INTO THE NIGHT AS HAS BEEN THE CASE IN
THIS HUMID AIRMASS. OVERNIGHT LOWS WILL BE SIMILAR TO PREVIOUS
NIGHTS IN THE LOWER 70S.

THE BOUNDARY TO THE NORTH WILL SLOWLY SAG DOWN INTO THE CWA TUESDAY
WITH SOME DRIER AIR BEHIND THIS. THE BOUNDARY WILL BECOME A FOCUS
FOR ADDITIONAL SHOWERS AND THUNDERSTORMS TOMORROW AFTERNOON AS A
SOUPY AIRMASS(PW VALUES PROGGED TO BE STILL IN EXCESS OF 2 INCHES)
REMAINS ALONG AND SOUTH OF I-20. NORTH OF I-20...RAIN CHANCES SHOULD
BE MORE SCARCE GIVEN THE DRIER AIR INVADING(WITH PW VALUES GENERALLY
PROGGED 1.3-1.5 INCHES). AGAIN THESE STORMS WILL HAVE THE POTENTIAL
TO BRING SOME HEAVY RAIN TO PORTIONS OF THE CWA...AND LOCALIZED
FLOODING COULD BE AN ISSUE IN THE SOUTH AND EAST. TEMPERATURES
TUESDAY WILL BE AGAIN INTO THE LOWER TO MID 90S. LOCATIONS THAT SEE
RAINFALL COULD REMAIN IN THE UPPER 80S.

COME WEDNESDAY...ADDITIONAL DRIER AIR(RELATIVE TO WHAT HAS BEEN OVER
THE AREA THE PAST FEW DAYS) WILL FILTER INTO THE CWA...ESPECIALLY THE
NORTHERN PARTS. THE UPPER RIDGE WILL AGAIN BUILD BACK ACROSS THE MS
DELTA REGION. ACROSS THE NORTHERN GULF...AN UPPER LOW WILL TRACK FROM
EAST TO WEST AND THIS WILL KEEP INCREASED RAIN CHANCES ACROSS THE
EAST AND SOUTH FOR WEDNESDAY INTO WEDNESDAY NIGHT. AS THE RIDGE
BUILDS OVER THE NORTH...TEMPERATURES WILL CONTINUE TO BE ON THE
INCREASE GIVEN A LACK OF RAINFALL ACROSS THIS AREA AS WELL. HIGHS ON
WEDNESDAY SHOULD REACH INTO THE MID TO UPPER 90S AGAIN ACROSS THE
DELTA. GIVEN CONTINUED RELATIVELY HIGH MOISTURE CONTENT ACROSS THE
NORTH...AND THE HOTTER TEMPERATURES...HEAT INDICES WILL RISE UPWARDS
INTO THE 105-110 DEGREE IN THIS LOCATION. THAT BEING SAID...A HEAT
ADVISORY MIGHT NEED TO BE ISSUED FOR THE MIDDLE PORTION OF THE WEEK.

STAYED CLOSE TO MOS NUMBERS AS POPS CAME IN REASONABLY HIGH FOR THE
SOUTH. TEMPERATURES WERE IN LINE AS WELL. /28/

LONG TERM...THURSDAY THROUGH MONDAY...A MORE DEFINED
DISTURBANCE WILL BE A MID LEVEL SYSTEM FOR LATE WEDNESDAY INTO
FRIDAY...WHICH IS SHOWED BY THE GFS AND EURO.  DEEP MOISTURE WILL
REMAIN OVER THE AREA WITH PWATS NEAR OR ABOVE 2 INCHES FOR LOCALLY
HEAVY TROPICAL DOWNPOURS. BROAD SURFACE CYCLONIC FLOW SHOULD
CONTINUE TO PROVIDE A FOCUS OF LOW LEVEL CONVERGENCE ACROSS THE
CWA...YIELDING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS.

BY THIS WEEKEND INTO MONDAY...WE WILL BE CAUGHT IN A WEAKNESS IN THE
UPPER RIDGE AS THE CENTER OF THE MEAN RIDGE WILL BE IN THE CENTRAL
PLAINS. NORTHERLY FLOW AROUND THE MEAN RIDGE CENTER WILL BRING A
SERIES OF WEAK DISTURBANCES ACROSS THE REGION IN NORTHERLY FLOW.
THIS WILL CONTINUE OUR CHANCES OF SHOWERS AND EMBEDDED
THUNDERSTORMS. THIS IS VERIFIED BY THE EUROPEAN. THE GFS MEAN
ENSEMBLE TRY TO PUT THE MEAN RIDGE CENTER OVER THE MIDSOUTH AND
ARKLAMISS REGION FOR THIS WEEKEND INTO MONDAY. MOST OF THE ENSEMBLES
KEEP THE MEAN RIDGE CENTER OVER THE PLAINS FOR THE LATER HALF OF THE
PERIOD.

SO WITH THIS IN MIND WILL GO WITH A BLEND OF THE GFS...EURO...AND
MOST OF THE GFS ENSEMBLES...THUS KEEPING DECENT CHANCES OF RAIN FOR THE
LONG TERM PERIOD.

AS FAR AS TEMPS ARE CONCERN WENT WITH A BLEND OF GMOS...MEX AND
ENSEMBLE GUIDANCE. SOME OF THE GUIDANCE LOOKED A LITTLE WARM WITH
THE DAY TIME HIGHS...ESP WITH THE WEAKNESS IN THE MEAN RIDGE WITH HIGH
PRECIPITABLE MOISTURE BEING PRESENT. AS FOR POPS WENT WITH A BLEND
OF MEX AND ENSEMBLE GUIDANCE. WILL KEEP THE MENTION OF LOCALLY HEAVY
DOWNPOURS IN THE HWO FOR THE LONGTERM PERIOD./17/

&&

.AVIATION...
SCATTERED SHWRS AND TSTMS WILL CONTINUE INTO THIS EVENING
AS A WEAK FRONTAL BOUNDARY INTERACTS WITH THE WARM AND MOIST AIRMASS
ACROSS THE REGION. INVOF SHWRS AND TSTMS MVFR AND EVEN IFR WILL BE
POSSIBLE BUT SHOULD BE FAIRLY SHORT LIVED. SCATTERED CONVECTIVE
ACTIVITY WILL CONTINUE INTO THE EVENING HOURS DECREASING IN COVERAGE
OVRNGT. SFC WINDS WILL BE LIGHT AND WRLY/SWRLY THRU THE
PERIOD...POSSIBLY BECOMING NRLY ACROSS NORTHERN MS LATER THIS AFTN
INTO TOMORROW. MVFR/IFR VSBY AND CIGS WILL BE POSSIBLE LATE TONIGHT
INTO TOMORROW MORNING. A RETURN OF VFR CONDS AREAWIDE SHOULD RETURN
14-16Z. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  93  73  95 /  33  36  19  34
MERIDIAN      74  93  71  95 /  44  36  19  33
VICKSBURG     73  93  72  95 /  33  33  18  27
HATTIESBURG   74  91  74  92 /  48  63  35  53
NATCHEZ       72  91  73  93 /  39  46  29  42
GREENVILLE    72  96  73  98 /  23  13   5  11
GREENWOOD     71  95  71  98 /  18  13   5  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME
Hazardous weather outlook, Jul 25, 3:48 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT MON JUL 25 2011

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>029-034>036-
040>042-047-262100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-WARREN-
348 PM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
MOST OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE INCH AN HOUR WILL BE POSSIBLE ONCE AGAIN THIS
AFTERNOON. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS REPEATEDLY...LOCALIZED
FLOODING IS POSSIBLE.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO
PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH
OF INTERSTATE 20 TODAY FOR AREAS THAT ESCAPE RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
FRIDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE POTENTIAL
FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

LAZ026-MSZ030>033-037>039-043>046-048>066-072>074-262100-
CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
348 PM CDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
AND EXTREME SOUTHERN PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

SLOW MOVING SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL
RATES IN EXCESS OF ONE TO TWO INCHES AN HOUR WILL BE POSSIBLE ONCE
AGAIN TODAY. WHERE THE HEAVY RAIN PERSISTS...OR OCCURS
REPEATEDLY...FLASH FLOODING IS POSSIBLE. MANY AREAS ALONG AND EAST OF
THE NATCHEZ TRACE CORRIDOR HAVE ALREADY RECEIVED HEAVY RAINFALL OVER
THE PAST COUPLE OF DAYS...THUS A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THOSE AREAS THIS AFTERNOON.

IN ADDITION...WARM TEMPERATURES AND HUMID CONDITIONS WILL COMBINE TO
PROVIDE HEAT INDICES BETWEEN 100 AND 105 DEGREES FOR LOCATIONS NORTH
OF INTERSTATE 20 TODAY FORE AREAS THAT ESCAPE THE RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
THE WEEK. LOCALLY HEAVY RAIN WILL BE POSSIBLE ALONG WITH THE
POTENTIAL FOR LOCALIZED FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Special weather statement, Jul 25, 6:06 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT MON JUL 25 2011

MSZ019-025-252335-
SUNFLOWER MS-LEFLORE MS-
606 PM CDT MON JUL 25 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES WEST OF MINTER CITY AT 606 PM CDT...MOVING SOUTHEAST
AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN LEFLORE AND EAST CENTRAL SUNFLOWER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3376 9025 3374 9030 3372 9031 3370 9030
      3370 9027 3372 9026 3372 9025 3360 9023
      3354 9053 3378 9056 3382 9043 3382 9027
TIME...MOT...LOC 2306Z 336DEG 6KT 3377 9038

JA
Special weather statement, Jul 25, 6:52 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT MON JUL 25 2011

MSZ018-260025-
BOLIVAR MS-
652 PM CDT MON JUL 25 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED OVER BOYLE AT 653 PM CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3362 9066 3362 9076 3355 9077 3354 9087
      3379 9086 3381 9066
TIME...MOT...LOC 2353Z 330DEG 8KT 3369 9071

JA
Special weather statement, Jul 25, 7:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT MON JUL 25 2011

MSZ019-034-035-260105-
WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS-
734 PM CDT MON JUL 25 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHWEST OF ISOLA AT 734 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN HUMPHREYS...SOUTHWESTERN SUNFLOWER AND EAST
CENTRAL WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3320 9052 3313 9076 3336 9080 3340 9070
TIME...MOT...LOC 0034Z 336DEG 9KT 3331 9072

JA
Local storm report, Jul 25, 7:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     GREENWOOD               33.52N 90.19W
07/25/2011                   LEFLORE            MS   LAW ENFORCEMENT

            SNAPPED POWER POLE AT AN APARTMENT COMPLEX IN TOWN

&&

CME
Local storm report, Jul 25, 7:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      GREENWOOD               33.52N 90.19W
07/25/2011                   LEFLORE            MS   EMERGENCY MNGR

            SEVERAL STREETS AROUND TOWN ARE UNDER WATER.

&&

CME
Special weather statement, Jul 25, 7:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 PM CDT MON JUL 25 2011

MSZ044-050-260125-
SCOTT MS-LEAKE MS-
754 PM CDT MON JUL 25 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF HARPERVILLE AT 754 PM
CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL LEAKE AND NORTH CENTRAL SCOTT COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3249 8938 3247 8958 3263 8956 3263 8939
TIME...MOT...LOC 0054Z 341DEG 6KT 3255 8949

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:00 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower45 min
Jul 25, 7:34 PM CDTSpecial Weather StatementJANHumphreys31 min
Jul 25, 7:54 PM CDTSpecial Weather StatementJANScott31 min
Jul 25, 8:34 PM CDTAreal Flood WarningJANSunflower3 hr
Jul 25, 8:35 PM CDTAreal Flood WarningJANSunflower3 hr
Jul 25, 9:25 PM CDTSpecial Weather StatementJANHinds, Madison30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.